Multiple prescription medications may cause or aggravate acne. A number of dietary supplements have also been linked to acne, including those containing vitamins B6/B12, iodine, and whey, as well as "muscle building supplements" that may be contaminated with anabolic-androgenic steroids (AAS). Acne linked to dietary supplements generally resolves following supplement discontinuation. Lesions associated with high-dose vitamin B6 and B12 supplements have been described as monomorphic and although pathogenesis is unknown, a number of hypotheses have been proposed. Iodine-related acne may be related to the use of kelp supplements and has been reported as monomorphic, inflammatory pustules on the face and upper trunk. Whey protein supplements, derived from milk and used for bodybuilding, are associated with papulonodular acne involving the trunk and sometimes the face. Finally, AAS-induced acne has been described as acne fulminans, acne conglobata, and acne papulopustulosa. With studies indicating that about half of US adults report using dietary supplements, it is important that dermatologists directly ask acne patients about their supplement use and educate them on the potential risks of even seemingly innocuous dietary supplements.